# SDR REXA2018042040300

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 27,626 hours, 25,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Center Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT IN THE MIDDLE OF THE CABIN IS NOT ILLUMINATING.  PERFORMED AN OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
